Well, I gave myself the first of what is probably many shots tonight. I was okay up until the time I actually had to put the needle in-now, granted it is only a 28 gauge needle, and it didn't hurt once it was in, but to see thr thing up close was scary as shit. I freaked out and couldn't do it at first. Poor Sean was there trying to help me through it, but he couldn't literally hold my hand, as I needed both of them. He just kept saying how strong I was, that this first injection was the hardest, that he loved me, and I was there shaking like a leaf and crying-At one point I honestly didn't think that I could do it, and that I'd have to call my mother-in-law to come over and help me-I actually have a slight phobia about needles. I had a semi-tramautic experience when I was 7 when I had bloodwork done at a hospital. The tech used the wrong gauge needle and my arm actually bruised from my wrist all the way to my elbow. My mom just thought that I was being "difficult" but in reality I was in excruciating pain. I was also being held down, which didn't help the situation. Tonight's shot only took me about 15 minutes to get the balls to stick it in (heh, I said "stick it in"....nice..)my belly; hopefully it won't take so long tomorrow night.
I cried afterward for about 20 minutes (didn't help that I was watching Extreme Makeover Home Edition), had a piece of Godiva chocolate (I promised myself that every night after my shot I could treat myself to one piece of chocolate with almonds) and Sean made me some Hershey's cocoa. My mother told me that I'm going to get fat, but fuck it.
I already told Sean and my mom that if I get pregnant I'm gonna treat myself to a laptop and wireless internet connection, so I can blog happily and surf the Internet from the comfort of my own bed-hey, why the hell not, right?
I have a bit of a headache, which is either a result of the Lupron, or the fact that I was worked up before-probably the latter, as I think that any side effects (headaches, night sweats and hot flashes being among them-whoopee, can't wait for that!) the meds wouldn't kick in yet, but I could be wrong.
Gonna dope up on Tylenol and crash........